# SDR IPXA2021102975424

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 21,625 hours, 13,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CRUISE THE RED LIGHT BEHIND THE SLIDE ARMING HANDLE BEGAN TO FLASH AND REMAINED FLASHING UNTIL AFTER LANDINGPERFORMED OPERATIONAL TEST OF EMERGENCY ESCAPE SLIDE WARNING LIGHT AND HORN PER A300 MM 52-73-11. TEST OK. COULD NOT DUPLICATE FAULT. NO ECAM MSGS ASSOCIATED WITH PIREP
